Alert archive / Arizona / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 3, NWS Phoenix, AZ

July 6, 2013Pinal County, Arizona

NWS Phoenix, AZ issued this severe thunderstorm warning at Jul 6, 2013, 10:25 PM MST for Pinal County, Arizona. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2013, 10:25 PM MST (05:25 UTC)
Expired
Jul 6, 2013, 11:15 PM MST
In force
50 min
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon

County Pinal County, AZ

The radar

The Phoenix radar (KIWA), 16 km from the middle of the area, began a volume at 05:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 00:00Z, 5.4 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 00:00Z on 2013-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 344 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 00:00Z on 2013-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
344 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
3003 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

965 
WUUS55 KPSR 070525
SVRPSR
AZC021-070615-
/O.NEW.KPSR.SV.W.0003.130707T0525Z-130707T0615Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
1025 PM MST SAT JUL 6 2013

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA...
  THIS INCLUDES THE CITIES OF...GOLD CANYON VILLAGE...APACHE
  JUNCTION...

* UNTIL 1115 PM MST

* AT 1022 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR ENCANTERA...OR 7 MILES
  SOUTH OF GOLD CANYON VILLAGE...AND MOVING NORTH AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KINGS
  RANCH

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO DAMAGING WINDS...FREQUENT DEADLY LIGHTNING IS
OCCURRING. GET TO SHELTER INSIDE OF A STURDY BUILDING. REMEMBER...IF
YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

&&

LAT...LON 3344 11158 3343 11138 3321 11145 3321 11158
TIME...MOT...LOC 0525Z 186DEG 13KT 3327 11150

$$

18
2 follow-up statements
654 
WWUS55 KPSR 070540
SVSPSR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1040 PM MST SAT JUL 6 2013

AZC021-070615-
/O.CON.KPSR.SV.W.0003.000000T0000Z-130707T0615Z/
PINAL AZ-
1040 PM MST SAT JUL 6 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM MST
FOR NORTH CENTRAL PINAL COUNTY...

AT 1036 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR GOLD CANYON VILLAGE...
MOVING NORTH AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KINGS
RANCH AND APACHE JUNCTION

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE.

&&

LAT...LON 3325 11147 3325 11158 3344 11158 3343 11138
TIME...MOT...LOC 0541Z 173DEG 15KT 3333 11152

$$

18
665 
WWUS55 KPSR 070552
SVSPSR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1052 PM MST SAT JUL 6 2013

AZC021-070602-
/O.CAN.KPSR.SV.W.0003.000000T0000Z-130707T0615Z/
PINAL AZ-
1052 PM MST SAT JUL 6 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL PINAL COUNTY IS
CANCELLED...

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE.

LAT...LON 3325 11147 3325 11158 3344 11158 3343 11138
TIME...MOT...LOC 0552Z 173DEG 15KT 3338 11153

$$

18

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 8:55 PM MST, 1 hour 30 minutes earlier.

Area forecast discussion, Jul 6, 8:55 PM MST, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
855 PM MST SAT JUL 6 2013

.SYNOPSIS...
HIGH PRESSURE WILL SLIGHTLY SHIFT TO THE SOUTHEAST THROUGH THIS
WEEKEND...BUT REMAIN SPRAWLED ACROSS THE ENTIRE REGION. MONSOON
ACTIVITY WILL LIKELY REMAIN CONFINED TO THE HIGHER TERRAIN EAST OF
PHOENIX THROUGH EARLY NEXT WEEK...WITH LITTLE CHANCE OF RAIN ACROSS
THE LOWER DESERTS. A GRADUAL RETURN TO A MORE FAVORABLE MONSOON
PATTERN IS POSSIBLE BY LATE NEXT WEEK.

&&

.DISCUSSION...
AIRMASS REMAINS FAIRLY UNSTABLE ACROSS SOUTHWEST AND PORTIONS OF
SOUTH-CENTRAL ARIZONA THIS EVENING WITH CAPES OF 500-1000 J/KG.
EARLIER STORMS ACROSS THE HIGH TERRAIN EAST AND NORTH OF PHOENIX
HAVE DISSIPATED WITH ONLY A WEAK OUTFLOW BOUNDARY DRIFTING SOUTHWARD
THROUGH THE PHOENIX AREA. FURTHER TO THE SOUTH...A CLUSTER OF
SHOWERS AND THUNDERSTORMS HAVE DEVELOPED JUST IN THE PAST HOUR OR
TWO...MAINLY OVER NORTHERN PIMA INTO PINAL COUNTIES. SOME OF THE
STORMS COULD STILL PRODUCE STRONG GUSTY WINDS AND SOME BLOWING
DUST...BUT THEY SHOULD REMAIN BELOW SEVERE LIMITS. EXPECT THE STORMS
TO DRIFT NORTHEASTWARD INTO GILA COUNTY LATE THIS EVENING WITH MUCH
OF THE ACTIVITY FINISHED BY AROUND MIDNIGHT. OVERALL...THE CURRENT
FORECAST IS IN PRETTY GOOD SHAPE...JUST MADE SOME MINOR TWEAKS TO
POPS IN THE AFOREMENTIONED AREAS. SUNDAY SHOULD BE MORE OF A DOWN
MONSOON DAY COMPARED TO TODAY AS DRIER AIR FROM THE WEST TRIES TO
OVERTAKE ALL BUT FAR EASTERN ARIZONA. ANY STORMS TOMORROW SHOULD BE
CONFINED ACROSS THE HIGHER TERRAIN EAST OF PHOENIX.

&&

.PREVIOUS DISCUSSION...
UPPER FLOW CONTINUES WITH A WESTERLY COMPONENT SUNDAY THROUGH
TUESDAY...CONSEQUENTLY ANY STORMS THAT DEVELOP WILL LIKELY BE
TERRAIN FORCED AND WILL MOVE AWAY FROM THE DESERTS. POPS WERE
ALREADY IN THE SINGLE DIGITS THROUGH EARLY NEXT WEEK AND TODAY\S 00Z
MODEL DATA SUPPORTS THIS THINKING. WITH WESTERLY FLOW WILL ALSO COME
SLIGHTLY DRIER AIR AND SLIGHTLY WARMER TEMPERATURES. I THINK IT\S
CONCEIVABLE MOST DESERT LOCATIONS COULD BE BACK ABOVE THE 110 DEGREE
MARK FOR A FEW DAYS NEXT WEEK...ALTHOUGH NOT LOOKING AT EXCESSIVE
HEAT LEVELS. TEMPS WERE INCREASED SLIGHTLY FOR MONDAY AND TUESDAY
BASED ON BLENDED BIAS CORRECTED GUIDANCE.

YESTERDAY THE GFS AND EUROPEAN ADVERTISED AN EASTERLY WAVE MOVING
THROUGH NORTHERN MEXICO AND INTO ARIZONA WEDNESDAY/THURSDAY. TODAY\S
MODELS ARE STILL HINTING AT A SIMILAR SOLUTION...PERHAPS MORE
THURSDAY/FRIDAY INSTEAD. GFS STILL LOOKS DRIER THAN THE
EUROPEAN...BUT THE OVERALL PATTERN LOOKS FAVORABLE FROM BOTH MODELS
AND GFS ENSEMBLE MEAN. POPS WERE RAISED SLIGHTLY FOR THURSDAY AND
FRIDAY BUT STILL TOO FAR IN ADVANCE TO BE CONCERNED ABOUT SEVERE
WEATHER POTENTIAL.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA...INCLUDING KPHX...KIWA AND KSDL...

SHOWERS AND THUNDERSTORMS REMAIN TO THE EAST OF THE TAF SITES...BUT
A STORM COULD STILL AFFECT KIWA THROUGH AROUND 06Z. AN OUTFLOW
BOUNDARY FROM THE HIGHER TERRAIN NORTH OF PHOENIX HAS SHIFTED INTO
THE VALLEY CREATING A NORTH WIND AT AROUND 10 KTS. IT IS STILL
POSSIBLE FURTHER OUTFLOW BOUNDARIES COULD AFFECT THE AREA LATE THIS
EVENING...AND ESPECIALLY AT KIWA. WINDS OVERNIGHT WILL GRADUALLY
SETTLE INTO A DOWNSLOPE EASTERLY PATTERN WITH TYPICAL UPSLOPE WINDS
TAKING OVER EARLY SUNDAY AFTERNOON. ANY STORMS ON SUNDAY ARE
EXPECTED TO REMAIN TO THE EAST...WITH ONLY AN OUTSIDE CHANCE OF ANY
OUTFLOW WINDS AFFECTING THE VALLEY SUNDAY EVENING.

SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH...

SCT-BKN HIGH CLOUDS WILL AFFECT REGIONAL TERMINALS THROUGH THE TAF
PERIOD. SFC WINDS WILL GENERALLY FAVOR A SOUTHEASTERLY DIRECTION AT
KIPL AND A SOUTHERLY DIRECTION AT KBLH.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
TUESDAY THROUGH SATURDAY...
THUNDERSTORM ACTIVITY WILL BE CONFINED TO THE HIGHER TERRAIN TO THE
NORTH AND EAST OF PHOENIX TUESDAY...WITH TEMPERATURES WARMING TO
110F ACROSS THE LOWER DESERTS. THUNDERSTORM ACTIVITY WILL THEN
GRADUALLY INCREASE ON WEDNESDAY THROUGH FRIDAY AS MOISTURE RAPIDLY
RETURNS TO THE REGION AND THE UPPER HIGH CENTER SHIFTS EASTWARD INTO
NEW MEXICO/COLORADO...WITH TEMPERATURES COOLING DOWN TO NEAR-NORMAL
VALUES BY FRIDAY. MINIMUM HUMIDITIES WILL HOVER IN THE LOW TO MID
TEENS THROUGH WEDNESDAY...RISING TO THE MID 20S BY FRIDAY. WINDS
WILL BE LOCALLY BREEZY DURING THE AFTERNOON AND EVENING HOURS
THROUGH THE FORECAST PERIOD...WITH DIRECTIONS FAVORING THE WEST.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE.

CA...NONE.

&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...KUHLMAN
PREVIOUS DISCUSSION...LEINS
AVIATION...KUHLMAN
FIRE WEATHER...MEYERS/PERCHA
Hazardous weather outlook, Jul 6, 9:29 AM MST, 12 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PHOENIX AZ
929 AM MST SAT JUL 6 2013

AZZ022-023-027-028-071400-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
929 AM MST SAT JUL 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A CHANCE OF AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS...MAINLY SOUTH OF A LINE FROM GILA BEND TO APACHE
JUNCTION. THE PRIMARY HAZARDS ARE BLOWING DUST AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ISOLATED SHOWERS AND THUNDERSTORMS WILL REMAIN A POSSIBILITY THROUGH
THE MIDDLE OF NEXT WEEK...BUT THE CHANCE OF RAINFALL ACROSS THE DESERTS
IS LOW. THE PRIMARY THREATS DURING THIS TIME WILL BE GUSTY WINDS AND
AREAS OF BLOWING DUST. THERE IS AN INCREASING CHANCE OF SHOWERS
ACROSS THE DESERTS BY THE END OF THE WEEK AS ADDITIONAL MOISTURE
MOVES INTO THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AZZ024-071400-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
929 AM MST SAT JUL 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING.
THE PRIMARY HAZARDS ARE LIGHTNING...GUSTY WINDS...AND LOCALLY HEAVY
RAIN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE WILL BE A CONTINUED CHANCE OF AFTERNOON SHOWERS AND
THUNDERSTORMS THROUGH NEXT WEEK. STORMS MAY INCREASE IN COVERAGE AND
INTENSITY LATE NEXT WEEK AS ADDITIONAL MOISTURE MOVES INTO THE
REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AZZ020-021-025-026-CAZ030>033-071400-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
929 AM MST SAT JUL 6 2013 /929 AM PDT SAT JUL 6 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-
CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

In the hours before

Special weather statement, Jul 6, 4:27 PM MST, 5 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
427 PM MST SAT JUL 6 2013

AZZ024-070015-
GILA AZ-
427 PM MST SAT JUL 6 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL GILA COUNTY IN EAST CENTRAL ARIZONA

UNTIL 515 PM MST

AT 426 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES NORTH OF SAN CARLOS...MOVING NORTHEAST AT
5 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MAINLY RURAL AREAS
OF EASTERN GILA COUNTY.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING. IF STORMS APPROACH
YOUR LOCATION OR YOU HEAR THUNDER...MOVE INSIDE A STURDY BUILDING OR
AN ALL METAL VEHICLE.

LAT...LON 3342 11033 3340 11035 3339 11038 3340 11040
      3338 11042 3338 11044 3340 11053 3362 11049
      3357 11028
TIME...MOT...LOC 2327Z 226DEG 6KT 3348 11044

18
Local storm report, Jul 6, 7:27 PM MST, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
727 PM MST SAT JUL 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     HAIL             3 S MAGMA               33.09N 111.51W
07/06/2013  E0.25 INCH       PINAL              AZ   TRAINED SPOTTER

            PEA SIZE HAIL WITH THUNDERSTORM

&&

EVENT NUMBER PSR1300056

PSR
Special weather statement, Jul 6, 8:23 PM MST, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
823 PM MST SAT JUL 6 2013

AZZ028-070415-
PINAL AZ-
823 PM MST SAT JUL 6 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA

UNTIL 915 PM MST

AT 813 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
COUPLE OF STRONG THUNDERSTORM NEAR TOLTEC AND ARIZONA CITY...MOVING
NORTH AT 10 MPH.

THUNDERSTORMS HAVE THE CAPABILITY OF PRODUCING WIND GUSTS UP TO 50
MPH...AND AREAS OF DENSE BLOWING DUST.

LOCATIONS IMPACTED INCLUDE...
   ARIZOLA...
   CASA GRANDE...
   LA PALMA...
   RANDOLPH...
   AND NEARBY AREAS...

VERY HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME ROADS AND
MINOR FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL...SLOW DOWN
TO REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE DISTANCE
BETWEEN YOURSELF AND OTHER VEHICLES.

LAT...LON 3275 11174 3276 11175 3277 11178 3280 11179
      3295 11174 3295 11143 3287 11148 3283 11153
      3280 11156 3275 11161 3273 11169
TIME...MOT...LOC 0322Z 197DEG 8KT 3282 11164

HV
Special weather statement, Jul 6, 9:15 PM MST, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
915 PM MST SAT JUL 6 2013

AZZ028-070500-
PINAL AZ-
915 PM MST SAT JUL 6 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA

UNTIL 1000 PM MST

AT 912 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FLORENCE TO CENTRAL
ARIZONA COLLEGE TO 10 MILES SOUTHWEST OF CASA GRANDE...AND MOVING
NORTH AT 10 MPH.

WINDS UP TO 50 MPH AND LOCALLY DENSE BLOWING DUST IS POSSIBLE.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...FLORENCE...MERRILL
RANCH AND MAGMA.

LAT...LON 3276 11174 3276 11177 3279 11178 3279 11187
      3276 11188 3276 11197 3298 11206 3315 11168
      3314 11117 3309 11117 3273 11166 3273 11174
TIME...MOT...LOC 0415Z 164DEG 10KT 3300 11135 3300 11162
          3283 11188

18
Special weather statement, Jul 6, 9:44 PM MST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
944 PM MST SAT JUL 6 2013

AZZ023-024-028-070530-
PINAL AZ-MARICOPA AZ-
944 PM MST SAT JUL 6 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  EXTREME EAST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA
  NORTH CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA

UNTIL 1030 PM MST

AT 940 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
OUTFLOW AHEAD OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6
MILES NORTH OF FLORENCE TO SAN TAN VALLEY TO SAN TAN MOUNTAIN
PARK...AND MOVING NORTH AT 20 MPH.

WIND GUSTS TO 40 MPH AND LOCALLY DENSE BLOWING DUST IS POSSIBLE.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...GOLD CANYON
VILLAGE...ENCANTERA...CHANDLER HEIGHTS...QUEEN CREEK...FLORENCE
JUNCTION...QUEEN VALLEY AND KINGS RANCH.

LAT...LON 3304 11130 3307 11155 3307 11175 3338 11161
      3340 11147 3333 11120
TIME...MOT...LOC 0444Z 190DEG 18KT 3315 11135 3318 11153
          3316 11169

18
Local storm report, Jul 6, 9:46 PM MST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
946 PM MST SAT JUL 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0921 PM     TSTM WND DMG     4 SSW CASA GRANDE       32.84N 111.76W
07/06/2013                   PINAL              AZ   LAW ENFORCEMENT

            POWER POLES REPORTED DOWN NEAR THORTON RD AND W HANNA
            ST. TIME ESTIMATED BASED ON RADAR

&&

EVENT NUMBER PSR1300057

CJK

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 8:23 PM MSTSpecial Weather StatementPSRPinal52 min
Jul 6, 9:15 PM MSTSpecial Weather StatementPSRPinal45 min
Jul 6, 9:26 PM MSTBlowing Dust AdvisoryPSR94 min
Jul 6, 9:44 PM MSTSpecial Weather StatementPSRPinal46 min
Jul 6, 10:32 PM MSTSpecial Weather StatementPSRPinal28 min
Jul 6, 10:55 PM MSTSpecial Weather StatementPSRPinal35 min
Jul 7, 2:17 PM MSTSpecial Weather StatementPSRGila43 min
Jul 7, 4:24 PM MSTSpecial Weather StatementPSRGila36 min

Nearby

Severe Thunderstorm Warnings in Arizona, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.